MathSciNet Relay Station
MathSciNet bibliographic data
MR691810 (84g:20024) 20D05
Gilman, Robert H.; Griess, Robert L., Jr. Finite groups with standard components of Lie type over fields of characteristic two. J. Algebra 80 (1983), no. 2, 383–516.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement